# SDR KPVA20063

- Difficulty date: January 21, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 42,315 hours, 56,132 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 971222
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXPERIENCED PROP OVERSPEED NR 2 ENGINE ON SHORT FINAL.  ALSO, BETA WARNING HORN ANNOUNCED JUST PRIOR TO TOUCHDOWN (WHISTLE SOUND) WHEN POWER LEVERS ABOVE FLIGHT IDLE.  REMOVED & REPLACED NR 2 ENGINE PCU IAW HAMILTON SUNDSTRAND 61-22-00 PG 703-706.  ENGINE RUN IAW DHC -8 MM 71-00-00 PG 506-527.  OPS AND LEAK CHECK GOOD.
